# SDR SWIA201641841

- Difficulty date: January 5, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 25,057 hours, 15,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME HAS CORROSION BETWEEN STR 26L TO 26R.  PERFORMED PERMANANT REPAIR FS 295.00, FRAME SECTOR SPLICE FROM STR 26L TO 26R IAW REO.
